# SDR SWAA2013080618856

- Difficulty date: July 11, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 28,797 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149A81054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CONTROL MODULE INTERCOSTAL CRACKED.  REPAIRED INTERCOSTAL IAW EA.
